# SDR P5CA9800748

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 39831021
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOW DUCT PRESS ON LEFT WING DURING START.  ISOLATION VALVE DOES NOT CLOSE.  REMOVE AND REPLACED ISOLATION VALVE.  OPS CHECK GOOD IAW MM 36-11-07.
